You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBuzzi, Claudio A.-
dc.contributor.authorLlibre, Jaume-
dc.contributor.authorda Silva, Paulo R.-
dc.identifier.citationJournal of Physics A-mathematical and Theoretical. Bristol: Iop Publishing Ltd, v. 40, n. 26, p. 7187-7192, 2007.-
dc.description.abstractIn this paper, we study the flow on three invariant sets of dimension five for the classical Bianchi IX system. In these invariant sets, using the Darboux theory of integrability, we prove the non-existence of periodic solutions and we study their dynamics. Moreover, we find three invariant sets of dimension four where the flow is integrable.en
dc.publisherIop Publishing Ltd-
dc.sourceWeb of Science-
dc.titleOn the dynamics of the Bianchi IX systemen
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniv Autonoma Barcelona-
dc.description.affiliationUniv Estadual Paulista, UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, Brazil-
dc.description.affiliationUniv Autonoma Barcelona, Dept Math, E-08193 Barcelona, Spain-
dc.description.affiliationUnespUniv Estadual Paulista, UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, Brazil-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Physics A: Mathematical and Theoretical-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.